| Catalog Number |
366408 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/16/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
Event or Problem Description
It was reported while using bd vacutainer® no additive (z) plus tubes for aliquots, an unspecified number of tubes have stoppers that are not staying on after stopper is removed and re-applied.There was no health impact or consequences reported.
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evaluation: yes, h.3 device eval by manufacturer? yes.D9: returned to manufacturer on:12-may-2025.Investigation summary: bd received five samples for investigation.During functional tests, three out of the five samples exhibited stopper creep out or stopper pop off.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: stopper creep out.No definitive root cause could be established for the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for the identification of emerging trends.
Event or Problem Description